# SDR GLBA2003056

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 14,591 hours, 18,182 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 98225H4363
- Condition: Failed
- Location: Cockpit
- Part time: 2,194 hours, 2,335 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER`S WINDSHIELD SHATTERED.  REMOVED AND REPLACED RT WINDSHIELD.
